# SDR EIA2006377

- Difficulty date: November 20, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N487EV
- Make and model: Boeing 747230B
- Aircraft serial: 23286
- Aircraft time: 873,393 hours, 16,418 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 510 S28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK FOUND DENT IN SKIN AT BS 510, STR 28L.  REMOVED DAMAGE, NDT'D AREA, FABBED AND INSTALLED REPAIR PER B747 SRM 53-30-03 FIG 47.
